Universidad Complutense de Madrid
E-Prints Complutense

Rotundity, smoothness and drops in Banach spaces

Impacto

Downloads

Downloads per month over past year



García-Pacheco, F.J. and Seoane-Sepúlveda, Juan B. (2008) Rotundity, smoothness and drops in Banach spaces. Bulletin of the Belgian Mathematical Society-Simon Stevin, 15 (3). pp. 473-478. ISSN 1370-1444

Official URL: http://projecteuclid.org/euclid.bbms/1222783094




Abstract

In this note we study the geometry of drops in Banach spaces, and we use it to characterize two well known geometrical properties: rotundity and smoothness.


Item Type:Article
Uncontrolled Keywords:Drops; Rotundity; Extreme points
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:20039
Deposited On:21 Feb 2013 15:48
Last Modified:28 Nov 2016 09:20

Origin of downloads

Repository Staff Only: item control page